# SDR AALA20021292

- Difficulty date: September 10, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT INDICATOR LIGHT AT DOOR 1R AFT BROKEN.  REPLACED LIGHT ASSEMBLY AT 1R AFT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.  (M)
